On logical wholeness of an (axiomatic) formal theory

M. Tasić

Matematički Vesnik (1991)

  • Volume: 43, Issue: 111, page 49-56
  • ISSN: 0025-5165

How to cite


M. Tasić. "On logical wholeness of an (axiomatic) formal theory." Matematički Vesnik 43.111 (1991): 49-56. <http://eudml.org/doc/260518>.

author = {M. Tasić},
journal = {Matematički Vesnik},
keywords = {formal system},
language = {eng},
number = {111},
pages = {49-56},
publisher = {Društvo matematičara Srbije},
title = {On logical wholeness of an (axiomatic) formal theory},
url = {http://eudml.org/doc/260518},
volume = {43},
year = {1991},

AU - M. Tasić
TI - On logical wholeness of an (axiomatic) formal theory
JO - Matematički Vesnik
PY - 1991
PB - Društvo matematičara Srbije
VL - 43
IS - 111
SP - 49
EP - 56
LA - eng
KW - formal system
UR - http://eudml.org/doc/260518
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.